# SDR 95ZZZX5309

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N722MB
- Make and model: Bolkms BO105S
- Aircraft serial: S754
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: DK040
- Condition: Inoperative
- Location: Oil Press
- Part time: 571 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITTER UNIT INOPERATIVE.  REPLACED WITH NEW UNIT(S) CORRECTED PROBLEM.
